# SDR AALA202208233766

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777
- Aircraft serial: 32439
- Aircraft time: 26,890 hours, 3,126 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. PERFORMED ADJUSTMENT AND TEST AT LAVATORY 5R DOOR IN ACCORDANCE WITH CMM 25-45-77.
